# SDR UIEA2016121901036

- Difficulty date: December 16, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N747BC
- Make and model: Boeing 747-4J6
- Aircraft serial: 25879
- Aircraft time: 42,431 hours, 10,912 cycles
- System (JASC): 2830 · Fuel Dump System
- Part: Transfer Valve
- Part number: 14A11A1194
- Part serial: 9411
- Condition: Inoperative
- Location: Fuel Jettison
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND RT WING JETTISON TRANSFER VALVE FAILED DURING GROUND TEST IAW AMM 28-31-04-004-001 REV87 AND AMM28-31-04-404-010 REV 87.  REPLACED THE TRANSFER VALVE IAW AMM 28-31-00-715-066 REV 87
